# SDR AALA202502173180

- Difficulty date: February 12, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 41,925 hours, 17,890 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003859GT
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY BI-FOLD DOOR STICKS, DIFFICULT TO OPEN. CONFIRMED BY MX THAT LAVATORY-D DOOR IS FAULTY, VERIFIED DOOR IS STICKING AND DIFFICULT TO OPEN.  REMOVE AND REPLACED BI-FOLD DOOR AT LAVATORY-D. OPERTIONAL CHECK GOOD. PER CMM 25-40-58.
